BibTeX record journals/tit/AnshuLT22

download as .bib file

@article{DBLP:journals/tit/AnshuLT22,
  author    = {Anurag Anshu and
               Debbie W. Leung and
               Dave Touchette},
  title     = {Incompressibility of Classical Distributions},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {68},
  number    = {3},
  pages     = {1758--1771},
  year      = {2022},
  url       = {https://doi.org/10.1109/TIT.2021.3130131},
  doi       = {10.1109/TIT.2021.3130131},
  timestamp = {Tue, 15 Mar 2022 10:20:15 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/AnshuLT22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics